advertisement
Question
Posted by: | 2020/05/01

Headaches with high blood pressure

Hi Doctor I just want ask why I still suffering from headaches although I'm taking chronic medication for High blood pressure. My doctor diagnoses me with high blood pressure and refer me for chronic medication but the headache is even worst now. It heat me on the back part of my neck on the righten side.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageHypertension expert
- 2020/05/08

There are 2 possibilities - either side-effects of you medicine, or stress, with neck muscle spasm. See a physiotherapist? Then back to your GP.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement